| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 3, 2009, no. 5-8


B. Prasad, B. Singh, R. Sahni
      Some approximate fixed point theorems
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 203-210.

Baohe Wang
      Positive solutions of operator equations on half-line
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 211-220.

Baohe Wang
      Positive solutions for boundary value problems on a half line
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 221-229.

K. Paul, S. Ghosh Dastidar
      Optimal distance vectors
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 231-238.

F. Ismail, Yap Lee Ken, M. Othman
      Explicit and implicit 3-point block methods for solving special second order ordinary differential equations directly
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 239-254.

S. K. Datta, S. Mandal
      Meromorphic functions and their relative defects
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 255-267.

S. K. Datta, A. Jha
      A note on the type of a meromorphic function of order zero
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 269-281.

M. Saha, D. Dey
      On the theory of fixed points of contractive type mappings in a 2-metric space
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 283-293.

P. Sharma, N. Khan
      Harmonic multivalent functions involving a linear operator
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 295-308.

A. Janteng, S. A. Halim
      Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 309-313.

A. Janteng, S. A. Halim
      Harmonic functions which are starlike of complex order with respect to symmetric points
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 315-323.

M. Prabhakar, R. Mishra
      Polynomial representation for long knots
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 325-337.

M. Prabhakar
      A bound on the unknotting number
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 339-345.

A. Neamaty, A. Dabbaghian, R. Darzi
      On the canonical solution of Sturm-Liouville problem with three turning points
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 347-356.

F. Djalali
      A short review on networks and a problem of topology
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 357-376.

Yasien Ghllab Gouda, Alaa Hassan Nor El-Deen
      On the trivial and nontrivial cohomology with inner symmetry groups of some classes of operator algebras
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 377-384.

S. S. Chauhan
      New contractive conditions and fixed point
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 385-392.

S. S. Chauhan
      Common fixed point theorem for two pairs of weakly compatible mappings in M-fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 5-8, 393-398.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |